# SDR A6WA201140652

- Difficulty date: June 10, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N434AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7322
- Aircraft time: 25,450 hours
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge
- Condition: Gouged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ELEVATOR CENTER HINGE THAT ATTACHES TO HORIZ STABILIZER GOUGED FROM TOOLING BLEND.  REPAIR IAW REO 601R-55-11-372 AND REO 601R-55-21-320.
